# SDR R61A2022052500364

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 11,589 hours, 7,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119905401
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH FRAME 52 CRACKED (CRACK LENGTH 0.65" (SEQ 660) REPLACED FR 52  PN 171-19905-401 IAW SRM 51-41-01, 51-42-01, 51-43-03 THIS CLOSED DMI# R845164/1 AC RETURNED TO SERVICE.
